# SDR DL72S960973

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CHECK, FORWARD SERVICE DOOR SKIN CRACKED AT UPPER FORWARD CORNER .50 INCH AT 2 RIVETS.  REPAIRED PER M/M 52-12-0.
